# SDR CA130123005

- Difficulty date: January 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 76
- Aircraft time: 5,197 hours
- Engine: Lyc LO360A1G6
- Propeller: Hartzl HCM2YR
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 302246401
- Condition: Failed
- Location: Tire
- Part time: 60 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NORMAL TAKEOFF, LANDING EXCESSIVE LT MOVEMENT OF ACFT, NEARLY LOST CONTROL, SHUTDOWN RUNWAY.  FLAT TIRE, TUBE INSPECTED AND FOUND SMALL DEFECT IN RUBBER IN WHICH DEPENDING ON POSITION OF TUBE ALLOWED AIR TO LEAK, NEAT DEFECT.  NO ACTION TO DATE BY TRANSPORT CANADA, SUPPLIERS AND MFG.
